Logo Bocconi

ANNA BATTAUZ

ANNA BATTAUZ
Docente Associato
Dipartimento di Finanza

Personal page


Insegnamenti a.a. 2017/2018

10180 THEORY OF VALUATION
20188 QUANTITATIVE FINANCE AND DERIVATIVES - MODULE 1
20247 APPLIED NUMERICAL FINANCE
40224 ASSET PRICING 3 (Continous Time Finance 1)

Note biografiche

Nata il 1 ottobre 1973.


Curriculum Accademico

Laureata in Matematica presso l'Università degli Studi di Udine. PhD in Matematica, indirizzo scienze finanziarie e assicurative presso la Scuola Normale Superiore di Pisa. Ricercatrice (settore scientifico: metodi matematici dell'economia e delle scienze attuariali e finanziarie) dal 2001 al 2005 presso l'Istituto di Metodi Quantitativi dell'Università Bocconi.


Aree di interesse scientifico

Problematiche legate alla modellizzazione dei mercati finanziari e alla valutazione dei derivati.


Pubblicazioni principali

“Kim-Omberg  revisited:  the  duality  approach” (con M. De Donno and A. Sbuelz), Journal of Probability and Statistics, Vol. 2015, pages 1-6, (2015).

“Envelope  theorems  in  Banach  lattices  and  asset pricing” (con M. De Donno e F. Ortu),
Mathematics and Financial Economics,  9:303–323 (2015).

"Real options and American derivatives: The double continuation region" (con M. De Donno e A. Sbuelz) ,  Management Science, Vol.  61,  No.  5,  1094–1107  (2015) http://dx.doi.org/10.1287/mnsc.2013.1891

"Real options and the double continuation region" (con M. De Donno e A. Sbuelz) ,  Quantitative Finance, 12, 465-475, ISSN: 1469-7688, doi: http://dx.doi.org/10.1080/14697688.2010.484024  (2012). 

"Intertemporal Asset Pricing and the Marginal Utility of Wealth" (con M. De Donno e F. Ortu),  Journal of Mathematical Economics,  47, issue 2, 227-244 (2011).

"Risk tolerance levels for insurance companies"  (con M. De Donno, M. Tolotti e A. Sbuelz) , in corso di stampa in  Giornale dell’Istituto Italiano degli Attuari (2010).

"Dynamic versus one-period completeness in event-tree security markets" (con F. Ortu),  Economic Theory, 30, 191-193, 2007.

"Effective Securities in Arbitrage-free Markets with Bid-ask Spreads at Liquidation: A Linear Programming Characterization" (con M. Baccara e F. Ortu),  Journal of Economic Dynamics and Control, 30, 55-79, 2006 .

"Optimal Stopping and American Options with Discrete Dividends and Exogenous Risk" (con M. Pratelli), in Insurance: Mathematics and Economics, 35, 255-265 (2004).

"Dividends and Uncertainty: evidence from the Italian Market" (con F. Beccacece), in International Journal of Theoretical and Applied Finance, 7/1, 2004, pp 1-18.

"Quadratic Hedging for Asset Derivatives with Discrete Stochastic Dividends", in Insurance: Mathematics and Economics, 32/2, 2003, pp. 229-243.

"Change of Numeraire and American Options", in Stochastic Analysis and Applications, 20 (04), 2002, pp. 709-730.

"Coexistence States for Periodic Planar Kolmogorov Systems", in Nonlinear Analysis, 037/06, 1999, pp. 735-749.

"Coexistence States for Periodic Competitive Kolmogorov Systems" (con F. Zanolin), in Journal of Mathematical Analysis and Applications, 219, 1998, pp. 179-199.